# SDR AALA202003229008

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 16,654 hours, 2,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING T/S DISCONNECTED 2L WELS CONTROL UNIT,ROWS 3,4,5 FLOOR PROX LIGHTS ILLUMINATED.  RECONNECT 2L WELS UNIT AND LIGHT REMAINED ON AND WOULD NOT EXTINQUISH. ***SUPPLEMENTAL ACTION SECTION 4 AND 5: MALE RED 3 PIN CONNECTOR UNDER WCU23 IN MID GALLEY IS BROKEN. REPLACED CONNECTOR UNDER WCU23 AND TERMINATED WIRE IAW EA NO.304699.***(CLOSED)
